# SDR E4EB2015120704

- Difficulty date: June 13, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG REMOVED, FOUND RT TRUNNION PIVOT BORE WITH PITTING IN SEVERAL AREAS.  REPAIRED NLG TRUNNION PIVOT BORE IAW EA 008-5310-38-A5945.
